# SDR SWAA2022021604892

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO AFT BULKHEAD LOWER SUPPORT STA 500D; LBL21-RBL20; WL156 / REMOVED DAMAGE BULKHEAD LOWER SUPPORT AT STA. 500D LBL21 TO RRL20; WL156 IAW SRM 51-40-02-0G-0; INSTALLED NEW BULKHEAD SUPPORT IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED IAW SRM 51-40-05-0G-0. RECEIVED NEW PART ITEM 7530142 P.O. 691988
